# SDR UPS08854070

- Difficulty date: October 15, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REP SEQ 803-F1-105, STA 1477-1479, L31L-L32L HAS NO SRM REFERENCE AND REQUIRES APPX F OF EO DC8-5100-30418C.  REMOVED OLD REPAIR.  REPAIRED AREA REF DC8 SRM 53-2-1 FIG 7 PER SAA ENGINEERING 81426600001.
